# SDR ARWA20071201

- Difficulty date: December 10, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 71,565 hours, 17,457 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Pin
- Condition: Installed
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK UNABLE TO MOVE CONTROL COLUMN FORE AND AFT.  FOUND ELEVATOR LOCKING PIN ON ELEVATOR POSITION P-6.  REMOVED AS REQUIRED IN ACCORDANCE WITH DC-10 M/M 27-31-00.  OPERATIONAL CHECK OK IN ACCORDANCE WITH DC-10 M/M 27-31-00
